# SDR SWAA2025102829374

- Difficulty date: October 24, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N8883Q
- Make and model: Boeing 737-8
- Aircraft serial: 67965
- Aircraft time: 7,855 hours, 4,245 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY FLIGHT ATTENDANT AFT FLASHLIGHTS WILL NOT TEST.   OKAY TO CONTINUE IAW MEL 25-64-02A, SP1B.   REMOVED AND REPLACED THE THREE EMERGENCY FLASHLIGHTS IAW AMM 25-64-00. OPS CHECKED GOOD.
